Dry Skin After Stopping Using Doctor’s Cream?
Hello, I have been using doctor’s care for almost 2 years. After that I decided to stop. The effect of terminating my facial skin cream became very dry and there was no moisture at all. Is that the effect of the whitening cream being too high? And what is the solution. Thank you
Facial skin care is certainly different for each individual, depending on the problems experienced. Of course we don't know the initial problem with your skin and we don't know what kind of treatment you are receiving. We cannot determine whether your current skin problem is related to a whitening cream. Logically, the doctor would choose a skin lightening agent that is not dangerous. Doctors don't use skin whitening ingredients like mercury. The whitening agent used may contain arbutin, vitamin C, or other ingredients. You should ask your doctor directly to confirm this.
It's best if someone decides to stop or start a type of skin care, carried out gradually. Changes that are too sudden will cause interference with the skin. The skin can lose its moisture and experience pH disturbances. Make sure you use a moisturizer at all times and use sunscreen even if you are indoors. Try to keep the moisturizer free from fragrances and make sure the ingredients in the moisturizer don't cause facial skin irritation. Wash your face no more than 2 times a day. Use facial care products whose pH is in accordance with normal skin pH that is acidic. If symptoms do not improve, then you should ask your doctor directly. Also make sure you drink 2 L of water per day and try not to be in a room that is too cold for a long time.
Hopefully this answer can be of little help. Regards.